# SDR MWEA98872

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SLIDE COVER COMES OFF EASILY.  MTC READJUSTED TOP CHANNEL ON DOOR.
